# SDR U5QA20130211048

- Difficulty date: February 7, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N600PH
- Make and model: Lear 60LEAR
- Aircraft serial: 074
- Aircraft time: 6,230 hours, 3,505 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER DEPARTURE, WAS NOT ABLE TO RETRACT THE LANDING GEAR.  CREW MADE THE DECISION TO DIVERT WHERE THEY LANDED WITHOUT INCIDENT.  EMERGENCY WAS DECLARED BY CREW.  ACFT WAS FERRIED FOR TROUBLESHOOTING AND REPAIR.  POSSIBLE CAUSE: SQUAT SWITCH.
